Epinephrine reaction - Chest pain.?
9 days ago my new dentist gave me a large dose of lidocaine/epinephrine on back molar (#17). Deep filling was needed. Most of my tongue has been numb since this procedure and I have had heart palpitations, chest pounding off and on since this happened. Also start shivering off and on. For past 3 days I have had chest pain when lying down...chest feels like it is being squeezed. Feel it now in any position but lying down increases the feeling. For past 2 days intense headache. Epinephrine should be out of my system, right? Could the chest pain be caused by days of extreme fear and anxiety?
I'm pretty scared and wondering if I'm going to have a stroke. (Am 42, female, non-smoker, normal weight with no heart problems as far as I know. Seem to be anemic on most blood tests).
Went to the ER a couple of nights ago because it felt like my airway was closing, pounding heart, dizzy...
3 days ago - 5 days left to answer.
Also, I have an abscessed tooth (#4). Abscess is 3 - 12 months old. Dentists kept missing it until I noticed lump in my gum. Could this latest dental procedure have circulated the infection from the abscess to my heart?
i had a lidocaine shot too for a different procedure and I have been having the same proble as well, over the sumer everyday I would get a palpitating feeling in my chest and wondered if it has something to do with that. I do remember when I had the procedure my heart was racing. If you found anything out please let me know-
well, adranaline can cause palpitation if u r ardiac pt. or if it injected IV. or even u r with fast. but it is immediate response and emergency which not soppouse to last for this much time.i think this is because pulpities in 17# ormay be because of 4# if u have pain in 4# .if fever , headache, or pain.if worsen on lyeing down position than chances of 17# r more.
dr.vipul(b.d.s.) kadi. gujarat.india. 9824057836
Are you still having the palpitations or have they stopped? Can I ask where the shot was given? If you had the lidocaine in the summer and are still experiencing that I would definitely make sure there aren;t any undiagnosed heart anomalies. I'm doing that myself just to rule it out. I really don't like this feeling. Most doctors tell me that the lidocaine/epi should be out of my system but then why was my entire head numb for three days after? I actually felt the medicine inside my head and circulating through my body.
My tongue is still numb so nerve injury? guess I'll be going to the ENT soon after these other doctors. Wish I could bill my dentist for all this mess.
I think the lido/epi went into my bloodstream and that's why things have been so bad. My throat and ear hurt a lot too. Nerve pain, etc. I had headache for three days but that has gotten better.
Just can't go to another dentist until I know what happened and if I'm allergic (react badly) to certain meds. As for now, trying to keep the abscess on #4 down with oregano oil, hydrogen peroxide, etc. I hate my teeth. And I actually do take care of them, though you'd never know.
How do they treat abscesses in India? I'm considering going out of the country to take care of this. I hear it's less $$.
i had cervical surgery and it was injected, there is no such thing as an injected iv. i get concerned that the infection in my tooth after two root canals has travelled to my heart, maybe that is why it has effected me. I am a nursing student and after my exam friday maybe i will see my primary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.